CSpace

Browse/Search Results:  1-10 of 42 Help

Selected(0)Clear Items/Page:    Sort:
RANDOM WEIGHTING METHOD IN REGRESSION-MODELS 期刊论文
SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES, 1988, 卷号: 31, 期号: 12, 页码: 1442-1459
Authors:  ZHENG, ZG;  TU, DS
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
THE TOTAL CHROMATIC NUMBER OF SOME GRAPHS 期刊论文
SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES, 1988, 卷号: 31, 期号: 12, 页码: 1434-1441
Authors:  ZHANG, ZF;  ZHANG, JX;  WANG, JF
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
CONTINUOUS-TIME MARKOV DECISION-PROCESSES (CTMDP) WITH NON-UNIFORMLY BOUNDED TRANSITION RATES 期刊论文
SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES, 1988, 卷号: 31, 期号: 11, 页码: 1281-1291
Authors:  SONG, JS
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
A GENERALIZATION IN SEVERAL-VARIABLES OF A TRANSCENDENCE CRITERION OF GELFOND .2. 期刊论文
SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES, 1988, 卷号: 31, 期号: 8, 页码: 897-907
Authors:  ZHU, YC
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
ON REFLECTION OF CODIMENSION-2 IMMERSIONS IN EUCLIDEAN SPACES 期刊论文
SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES, 1988, 卷号: 31, 期号: 7, 页码: 798-805
Authors:  LI, BG
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
SPECTRUM ANALYSIS AND POTENTIAL-THEORY OF OPERATOR IN STATE-SPACE FOR STABILITY OF SPINNING SOLID BODY WITH LIQUID-FILLED CAVITY ON PLANE 期刊论文
SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES, 1988, 卷号: 31, 期号: 6, 页码: 687-693
Authors:  ZHU, RZ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
NORMAL VECTOR-FIELDS OF IMMERSIONS OF N-MANIFOLDS IN (2N-1)-MANIFOLDS 期刊论文
SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES, 1988, 卷号: 31, 期号: 1, 页码: 31-45
Authors:  LI, BH
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
ENTIRE-FUNCTIONS WITH REGIONS FREE OF ZEROS 期刊论文
SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES, 1987, 卷号: 30, 期号: 10, 页码: 1016-1033
Authors:  ZHANG, GH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
IMMERSIONS OF MANIFOLDS AND STABLE NORMAL-BUNDLES 期刊论文
SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES, 1987, 卷号: 30, 期号: 2, 页码: 136-147
Authors:  LI, BG
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
ALGEBRAIC SEMANTICS OF PROGRAMS WITH DYNAMIC STRUCTURE 期刊论文
SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES, 1987, 卷号: 30, 期号: 1, 页码: 32-44
Authors:  LU, RQ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30